Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of the nondifferentiability set of the Cantor function

Author: J. A. Eidswick
Journal: Proc. Amer. Math. Soc. 42 (1974), 214-217
MSC: Primary 26A27
MathSciNet review: 0327992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The points of nondifferentiability of the Cantor ternary function are characterized in terms of the spacing of 0's and 2's in ternary expansions. One consequence is an illustration of Morse's intermediate-value theorem for Dini derivates.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A27

Retrieve articles in all journals with MSC: 26A27

Additional Information

PII: S 0002-9939(1974)0327992-8
Keywords: Dini derivates, normal numbers, Diophantine approximation
Article copyright: © Copyright 1974 American Mathematical Society